EconPapers    
Economics at your fingertips  
 

Existence of stable allocations in matching markets with infinite contracts: A topological approach

James C.D. Fisher

Journal of Mathematical Economics, 2020, vol. 91, issue C, 136-140

Abstract: In classic matching markets, individuals choose their partners and each pair chooses a contract from a finite set of feasible contracts; the existence of stable allocations then follows from the (generalized) Deferred Acceptance algorithm. We consider an extension where the contract set is a compact subset of a topological vector space (e.g., Rk or ℂ[0,1]) and give a simple topological argument, which leverages this classic algorithm, to establish the existence of stable allocations when payoffs are upper-semicontinuous.

Keywords: Deferred acceptance; Infinite contracts; Matching; Stability; Existence (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406820301026
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:91:y:2020:i:c:p:136-140

DOI: 10.1016/j.jmateco.2020.09.005

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:91:y:2020:i:c:p:136-140